# SDR ASAA2015102813548

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,967 hours, 5,573 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER, SATCOM PROMPT ON MCDU MENU PAGE WAS NOT DISPLAYED.  ACFT GROUNDED.  FOLLOWED QRH, SATCOM LOCK-UP, PROMPT WAS DISPLAYED.
